# SDR SIMA20130314008

- Difficulty date: March 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 35,866 hours, 30,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT STRIP NR 3 HAS BROKEN PN-6636-7.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  UPON FURTHER INVESTIGATION THE NR 3 EMERGENCY LIGHT STRIP WAS DETERMINED TO BE SERVICEABLE AND WAS RE-INSTALLED IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
